Skip to main content

Advil Multi-Symptom Cold and Flu

Advil Multi-Symptom Cold & Flu can relieve your worst cold and flu symptoms with just one pill, so you can power through your day.

The only cold and flu medicine uniquely formulated with a combination of three active ingredients†, ibuprofen, plus phenylephrine and chlorpheniramine, Advil Multi-Symptom Cold & Flu helps you power through sickness when it strikes. One single dose can provide powerful relief of your toughest cold and flu symptoms, including sneezing, headache, fever, body aches, sinus pressure, nasal congestion, runny nose and nasal swelling.

Cancel your cold. Not your plans. Find Advil Multi-Symptom Cold & Flu in your pharmacy’s cold aisle, and experience the power of Advil, now for cold and flu.

Advil Multi-Symptom Cold & Flu
  • Uses

    Temporarily relieves these symptoms associated with the common cold or flu:

    • Headache
    • Fever
    • Body aches
    • Sinus pressure
    • Nasal congestion
    • Runny nose
    • Sneezing
    • Nasal swelling
  • Dosage

    12 years of age and older:

    • Take one tablet every 4 hours while symptoms persist. Do not take more than 6 tablets in any 24-hour period unless directed by a doctor.

    Under 12 years of age:

    • Do not use, because this product contains too much medication for children under this age.
  • Ingredients

    Active ingredient:

    • Ibuprofen 200mg (NSAID)*
    • Phenylephrine HCI 10mg
    • Chlorpheniramine Maleate 4mg
    • *Nonsteroidal anti-inflammatory drug

    Inactive Ingredients:

    • Acesulfame potassium, artificial flavors, carnauba wax, colloidal silicon dioxide, corn starch, croscarmellose sodium, glycerin, glyceryl dibehenate, hypromellose, lactic acid, lecithin, maltodextrin, medium-chain triglycerides, microcrystalline cellulose, pharmaceutical ink, polydextrose, polyvinyl alcohol, pregelatinized starch, propyl gallate, silicon dioxide, sucralose, synthetic iron oxide, talc, titanium dioxide, triacetin, xanthan gum

    Use as directed. Read complete warnings and information.

    View full product labeling

  • Potential Health Effects

    This product is indicated for adults and children ages 12 and older. Children under 12 should not take this product without first consulting a doctor. Do not take more than 6 tablets in 24 hours unless instructed to do so by a doctor. This product contains ibuprofen, which may cause allergic reaction, especially in those allergic to aspirin. This product contains an NSAID, which may cause severe stomach bleeding.

    See product label for full product information and warnings.

Top Questions About Advil Multi-Sympton Cold & Flu

Compare Advil Products

Relief Finder

Not sure which Advil is right for you?

Advil treats a large variety of symptoms, so select one and we’ll help you narrow it down.

Advil can treat a variety of symptoms. Select one and we’ll help you narrow it down.

Advil can treat a variety of symptoms. Select one and we’ll help you narrow it down.

Advil can treat a variety of symptoms. Select one and we’ll help you narrow it down.

Advil can treat a variety of symptoms. Select one and we’ll help you narrow it down.

Advil can treat a variety of symptoms. Select one and we’ll help you narrow it down.

How old is the child?